# SDR USAA2014081800006

- Difficulty date: August 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 31,493 hours, 11,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: D5211085200000
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GUST LOCK INOPERATIVE.  CLEANED DOOR 1L GUST LOCK CONTROL MECHANISM IAW AMM 52-10-00-100-801A.
